MathSciNet Relay Station
MathSciNet bibliographic data
MR415277 46B05 (47B10)
Stegall, C. P.; Retherford, J. R. Fully nuclear and completely nuclear operators with applications to ${\cal L}\sb{1}-$ and ${\cal L}\sb{\infty }$-spaces. Trans. Amer. Math. Soc. 163 (1972), 457–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement